Authors: Kuzeljević, Boriša
Todorčević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Cofinal types on ω2
Journal: Mathematical Logic Quarterly
Volume: 69
Issue: 1
First page: 92
Last page: 103
Issue Date: 1-Feb-2023
Rank: ~M23
ISSN: 0942-5616
DOI: 10.1002/malq.202200021
Abstract: 
In this paper we start the analysis of the class (Formula presented.), the class of cofinal types of directed sets of cofinality at most ℵ2. We compare elements of (Formula presented.) using the notion of Tukey reducibility. We isolate some simple cofinal types in (Formula presented.), and then proceed to find some of these types which have an immediate successor in the Tukey ordering of (Formula presented.).
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

1
checked on Dec 3, 2023

Page view(s)

12
checked on Dec 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.